# SDR MASA2011102563908

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 20,590 hours, 16,155 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 STATUS MSG.  CLEANED SENSOR, OP GOOD.
